# SDR REXA2024042900365

- Difficulty date: April 19, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 35,014 hours, 24,589 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: CDSP46335
- Condition: Inoperative
- Location: Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX O2 DEPLOYMENT SYSTEM FAILS OPS CHECK. THE MASKS AT THE FOLLOWING SEAT LOCATIONS FAILED TO DROP: 10DC, 14DC, 17BA, AND 20BA. TROUBLESHOT AND FOUND LATCHES TO BE BAD. REMOVED AND REPLACED PAX O2 MASK BOX LATCHES FOR SEATS 10DC, 14DC, 17BA, AND 20BA IAW CRJ-900 AMM 35-21-05-000/400-801-A01. PN OFF/ON- CDSP4633-5 PERFORMED OPS CHECK OF PAX O2 MANUAL DEPLOYMENT SYSTEM IAW CRJ-900 AMM TASK 35-20-00-710-803-A01. OPS CKS GOOD AT THIS TIME.
